Maybe I need Suboxone?!!

Just in case you missed it, I have gone from 75mgs of ‘drone two weeks ago to nothing in the space of a week. This is not really a good course to follow. But is an interesting experiment.

Maybe I need SUBOXONE?

Currently I feel crook. No sleep to speak of for days, stomach feels like it is about the size of a small pill and is half way through consuming itself as it is bored of being empty. Slight diziness. Doing research in this state is interesting. I have four different browsers going, a video playing, and about a hundred tabs open. This would make most people feel like I do right now I guess. But for me, that is relatively normal.

Did I tell you about the times I used to do video editing and web development simultaneously by running four different computers and a large comfy chair on wheels? I kept those computers bloody busy too. More recently students at Massey got fed up with my use of three machines at once. But hey, they all kept looking over and going “cool” and shit, so was all good. Don’t know what they thought about the track marks and blood stains mind you. I really must go to graduation ceremony with that crew in 2014.

On topic, on topic, on topic.

I was going out for a walk as this room is cold. But have not moved. Am still here. Hungry, drowsy, wide awake, cold, warm, shivering. Sweating not much at all. Can type well. Cannot even write clearly with a pen at the moment. May scan some of my efforts some time. Horrid. I cannot understand what I wrote to myself this morning.

At least I have only been to toilet once in last six hours. That will change the moment I put anything remotely solid past my voice box.

So, maybe coming off like this is a bit harsh. I don’t need to kill myself to do this. I could actually help myself by making it easier. Maybe?

In NZ buprenorphine is only available in Suboxone® which also contains naloxone.

• Buprenorphine is a class C4 controlled drug used for short‐termopioid withdrawal/ detoxification or as an alternative to methadone for opioid substitution treatment.
• Naloxone isthe drug used to bring people out of overdose (in other words,Narcan). It’s been added to buprenorphine to deter people from injecting. The naloxone has no effect when Suboxone® is used sublingually (under the tongue), but if injected the naloxone can put you into withdrawal.
• Drugsthat activate receptors in the brain are called agonists. Buprenorphine is a partial agonist meaning it binds to the opioid receptors but doesn’t activate them as much as full agonists like methadone, heroin and morphine.

Side effects include ;
Constipation
great – Beats the slop I have now!

Sleep problems
(difficulty falling asleep and disturbed
 sleep)
Oh go on. Anything is better than having to take illegal tramadol for two hours every second night.

• Tiredness or drowsiness (especially after a dose) which usually stops within days to weeks
Compared to going through withdrawal for six days you are kidding me. Seriously? That is a side effect? More like wasting the ink to print the booklet!

• Mood swings
Oh come on now. Mood swings. Holy crap. You’re killing me. Sounds horrible.

• Loss of appetite
No, that’s not an issue. I ate two bits of toast yesterday.
Anything more made me nauseas

• Nausea and vomiting (which usually stop after a few days)
I would love to keep something in my stomach long enough to vomit.

• Abdominal pain (cramps) which usually settle down quickly
Uhm, seriously guys. This isn’t scaring me. Unlike the list for interferon which scares me considerably!

• Skin rashes and itching (which usually stop after a few days)
Have those anyway. They are from twenty five years of drug use and HEP C positivity. Bring it on.

• People experiencing significantside effectsfrom Suboxone®may need to transferto an alternative medication
Do you think? Clever.

So, I am off for a quick word with doctor down the road,
luckily I am at EX’s house using computer to keep my mind of the way my head and body feel.
I might ring some other drug places and see if they can give my GP a bit of paper so he can write a script without being struck off.

WELL THAT WAS “FUN”

Just went for a walk in the sun. Didn’t realise it before but I am getting visual disturbances now. Sunlight streaks and hard to focus with all of the eye. You know, like you’ve been looking at the sun too long. I used to get this before having migraines. Hope I am not getting a migraine. Can really live without that.

Talking with the favourite doctors receptionist was quite classic. Tried to write down a short sentence. Hand was all over the place...  Took ages to write this. Well, ages being a full minute.

writing

Talked with John from BailterSpace about current situation. That was HA-LAIR-E-US. I tell you, cracking up at myself and my circumstance is good. The N.A girl I told you about previously would call this “gallows humour” maybe. Maybe not. Who knows? In efforts to preserve the innocent I am not naming names. Other than John from BailterSpace, the Gordons, et al. But he’s all good.

The Doctors – Am going back down at 2.45. Or was it 3.45? Oh christ. Better just go now. Can’t miss this. Might have to video record it for your own gallows humour at my expense another day.

Feel incapable of being human. 

Not nice. NOT NOT NOT nice even. Really not nice. Managed to eat a muffin though. It hasn’t come out yet (although may be editing this post very shortly!)

Damn I wish I had the internet and a computer at home. Today has been so good just sitting here doing this. Keeps me focused... I can walk up the road and buy some opiates in five minutes.

JUST SAY NO PEOPLE!

 

A quick point – In 2009, I think it was, I gave up opiates FOUR TIMES. That may be some sort of a self harm record. Managing to get addicted four times in a year should be beyond the normal for crissakes. But being self harm aligned enough to actually withdrawal cold turkey four times in a year is probably a good case for me to try some sort of weening instead 

Advertisements

2 Comments

Say something, we want to know...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s